Header menu link for other important links
X
On rings of baire one functions
, A MONDAL
Published in Universitat Politecnica de Valencia
2019
Volume: 20
   
Issue: 1
Pages: 237 - 249
Abstract
This paper introduces the ring of all real valued Baire one functions, de- noted by B1(X) and also the ring of all real valued bounded Baire one functions, denoted by B∗ 1 (X). Though the resemblance between C(X) and B1(X) is the focal theme of this paper, it is observed that unlike C(X) and C∗(X) (real valued bounded continuous functions), B∗ 1 (X) is a proper subclass of B1(X) in almost every non-trivial situation. In- troducing B1-embedding and B∗ 1 -embedding, several analogous results, especially, an analogue of Urysohn’s extension theorem is established. © 2019, Universitat Politecnica de Valencia. All rights reserved.
About the journal
JournalApplied General Topology
PublisherUniversitat Politecnica de Valencia
ISSN1576-9402
Open AccessNo